# SDR N6WA2016110702

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 30,443 hours, 20,748 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Contaminated
- Location: Lt Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT CAUTION MESSAGE DURING TAXI. FOUND EXCESSIVE EPOXY ON TARGET CAUSING INTERMITTENT SIGNAL REMOVED EXCESS EPOXY AND CLEANED TARGET IAW AMM 51-26-00.  OPS CHECKED GOOD IAW AMM 52-70-10
